Volume 2, Issue 1 (6-2021)                   MACO 2021, 2(1): 11-27 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghaderi N, Farahi M H. The Numerical Solution of Nonlinear Optimal Control Problems by Using Operational Matrix of Bernstein Polynomials. MACO. 2021; 2 (1) :11-27
URL: http://maco.lu.ac.ir/article-1-69-en.html
Abstract:   (1066 Views)
‎A numerical approach based on Bernstein polynomials is presented to unravel optimal control of nonlinear systems. The operational matrices of differentiation, integration and product are introduced. Then, these matrices are implemented to decrease the solution of nonlinear optimal control problem to the solution of the quadratic programming problem which can be solved with many algorithms and softwares. This method is easy to implement it with an accurate solution. Some examples are included to demonstrate the validity and applicability of the technique.
Full-Text [PDF 319 kb]   (266 Downloads)    
Type of Study: Research Article | Subject: Applied Mathematics
Published: 2021/06/12

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.